# SDR AALA202408228339

- Difficulty date: August 8, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 45,020 hours, 18,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ABOVE OVERHEAD STOWAGE BIN AT SEAT 16FED IS INOPERATIVE.  DURING EMERGENCY LIGHT TEST INSPECTION CHECK SEAT ROW 16FED FOUND CONNECTOR LOOSE. RECONNECT AND PERFORMED TEST, TEST GOOD. PER AMM 33-51-00.
